Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleMultivalued generalizations of the Frankl-Pach theorem.
Author(s) Gabor HegedHus, Lajos Rónyai
TypeArticle in Journal
KeywordsGröbner basis; standard monomial; uniform family; shattered set; n-tuple system
ISSN0219-4988
URL http://www.worldscientific.com/doi/abs/10.1142/S0219498811005282
LanguageEnglish
JournalJ. Algebra Appl.
Volume11
Number1
Pages16
PublisherWorld Scientific, Singapore
Year2012
Edition0
Translation No
Refereed No
Webmaster